I am 26 years old and married, my period is late by 4 days .. my due date was 1st Oct and today is 5th .. I need to attend a Pooja on 10th so I don't want my periods to come over around that time. Should I take primolut-n from tomorrow to further delay the periods. I was on vacation last week and I suspect that to be a reason for my late period coz usually I have regular periods having average 31 days cycle. kindly consult
Doctor Answers (1) on Primolut-N?
Hi..... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress.....
Flag this answer
1/1 people found this helpful
Was this answer helpful?